# SDR IPXA2023100893598

- Difficulty date: April 8, 2020
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N307UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27760
- Aircraft time: 68,681 hours, 23,031 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114T410449
- Part serial: 000684
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*MAJOR REPAIR* #4 L/E SLAT HAIL DAMAGE (2 EACH DENTS)***SM39/LMX4***HGR*** BOTH DAMAGES REPAIRED OR ADDRESSED ON EO-88391.ITEM CLEARED FROM DMI LOG
